FAQ Members Login

Just got put on BP Meds

Post a reply

:
In an effort to prevent automatic submissions, we require that you enter both of the words displayed into the text field underneath.
Smilies
:D :) ;) :( :o :shock: :? 8-) :lol: :x :P :oops: :cry: :evil: :twisted: :roll: :!: :?: :idea: :arrow: :| :mrgreen: :geek: :ugeek:
BBCode is ON
[img] is ON
[flash] is OFF
[url] is ON
Smilies are ON
Topic review
   

If you wish to attach one or more files enter the details below.

Expand view Topic review: Just got put on BP Meds

Re: Just got put on BP Meds

Post by MomTimesThree » Thu Oct 24, 2013 05:02 am

It went away after a few days for me.

Just got put on BP Meds

Post by IBackBevo » Thu Oct 24, 2013 03:53 am

I had pre-e and IUGR with my first. I'm 10 weeks pregnant with my second. My BP has been up and my OB put me on BP meds - Labetalol. It is making me feel sort of strange, though. Other people I know on BP meds say this is typical. Will this go away after I am on them a little while?

Top